Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 7364216, 9 pages
http://dx.doi.org/10.1155/2016/7364216
Research Article

Design of Adaptive Switching Controller for Robotic Manipulators with Disturbance

1Key Laboratory of Measurement and Control of CSE, School of Automation, Southeast University, Ministry of Education, Nanjing 210096, China
2School of Information Science and Engineering, Zaozhuang University, Zaozhuang 277100, China

Received 5 March 2016; Revised 4 June 2016; Accepted 26 June 2016

Academic Editor: Yan-Jun Liu

Copyright © 2016 Zhen Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen Yang, Shumin Fei, Fang Wang, Jiaguo Lv, and Xishang Dong, “Design of Adaptive Switching Controller for Robotic Manipulators with Disturbance,” Mathematical Problems in Engineering, vol. 2016, Article ID 7364216, 9 pages, 2016. https://doi.org/10.1155/2016/7364216.